Have any of you had know what the oily orange stuff is when you go to the bathroom
I have recently started seeing this orange oily substance in the toilet floating and today I was walking and felt some leak felt it and it was really orange and greasy. I was frightend and got online to find out what is was, just to find out that i was not alone. But is anyone taking ALLI diet pill, because i just started taking it at the begingin of the month and read about the symptons but did not know the extent of them. It mentions about the orange oily substance that releases ffrom the body. Here is what it says, I hope that if you are taking Alli this mat ease your mind:
SIDE EFFECT OF ALLI
The potentially uncomfortable, but not serious side effects which may occur with Alli have been well documented. They relate specifically to the drugs ability to supress the absorption of fatty acids into the body, and the disposal of unused dietary elements. Some users may experience some of the following side effects :-
Oily stools. As the Alli weight loss pill reduces the production of an enzyme in the intestine, which converts fatty dietary elements into fatty acids, some fat from digested food may not be processed. As a result the body will find a way to release basic fat content from the body, usually excreted naturally. Due to the nature of the left over substances, stools can often appear oily and emit an unfortunate odour.
Flatulence. Another means by which the body has been known to release unwanted waste is by flatulence. While this is a totally natural and harmless release, it can prove potentially embarrassing and uncomfortable as the customer may not have full control of their bowels at all times.
Vitamin deficiency. Even though Alli is specifically structured to take out the fatty content of dietary intake, some vitamins may consist of fatty content, which may not be absorbed into the body. It is therefore recommended that while using taking Alli, the user also takes a daily dose of vitamin tablets.
While the oily stools and flatulence are slightly unfortunate side effects, they can be controlled by reducing the dietary fat content to somewhere in the region of 15 grams per meal.
We are currently living in a world where over 65% percent of American adults are either overweight or clinically obese. The problem is now spreading quickly throughout the rest of the world, with both developing and developed countries showing increased obesity problems. Not only is this putting a massive strain on the medical profession, but there are increased health issues including possible heart attacks, diabetes, depression and bone / joint troubles.
While Alli will have an immediate impact on its own, it is strongly advised that people using the medication also reduce the fat content of their diet (thereby reducing the oily stools and flatulence issues), and take in more physical exercise. Not only will these changes impact on the weight and fitness of the person involved, they have been shown to improve their disposition and outlook on life.
I started taking Alli 10 days ago and have not had any "treatment effects" as the Alli documentation refers to if you eat more than 15 grams of fat at one time. I was already following Weight Watcher's point system where you watch portion size, calories, fiber, and fat content. The directions also say that if you eat a fat free meal it's pointless to take Alli with it. So I eat my nonfat yogurt and an apple for breakfast so that I can take my multivitamin and other supplements. Then I take an Alli tablet for lunch and another for dinner. It seems to be working just fine. I've lost two pounds so far. My doctor recommended Alli because I've been having a hard time losing weight. I have a slow thyroid condition so he told me not to take Alli within two hours of taking my thyroid medication and vitamin supplements. I have experienced absolutely zero side effects, so I'm a happy camper right now. Taking Alli just twice a day will help the supply last longer, too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.